# SDR JJBA20240520039

- Difficulty date: May 3, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CF1, LH FUSE T PROFILE AT FR22 CORRODED. ON CF1, LH FUSES T PROFILE AT FR22 CORRODED OUT OF LIMIT. ON CF1, LH FUSELAGE T-PROFILE AT FR22 INSTALLED
